# SDR 20000720SH013

- Difficulty date: April 26, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Vertical Fin
- Part time: 502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, NOTICED A CRACK BEHIND UPPER LEFT BOLT HOLE EXTENDING TO RIVET HOLE.  (X)
